Volume 31, Issue 1
Evolution Solutions of Perturbed Khokhlov-Zabolotskaya Equation

Qihong ShiSuqin Chang

J. Part. Diff. Eq., 31 (2018), pp. 47-55.

Published online: 2018-07

Preview Full PDF 465 2591
Export citation
  • Abstract

This paper is concerned with the exact solutions of Khokhlov-Zabolotskaya (KZ) equation with general perturbation. With the help of appropriate transformations and assumptions, the wave theory of Hopf equation is applied to get partial exact solutions. In addition, some examples and numerical simulations are presented to illustrate our analytical results.

  • Keywords

Perturbed KZ equation exact solution Hopf equation

  • AMS Subject Headings

35A09, 35E15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

shiqh03@163.com (Qihong Shi)

changsq04@163.com (Suqin Chang)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-31-47, author = {Shi , Qihong and Chang , Suqin}, title = {Evolution Solutions of Perturbed Khokhlov-Zabolotskaya Equation}, journal = {Journal of Partial Differential Equations}, year = {2018}, volume = {31}, number = {1}, pages = {47--55}, abstract = {

This paper is concerned with the exact solutions of Khokhlov-Zabolotskaya (KZ) equation with general perturbation. With the help of appropriate transformations and assumptions, the wave theory of Hopf equation is applied to get partial exact solutions. In addition, some examples and numerical simulations are presented to illustrate our analytical results.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v31.n1.4}, url = {http://global-sci.org/intro/article_detail/jpde/12511.html} }
TY - JOUR T1 - Evolution Solutions of Perturbed Khokhlov-Zabolotskaya Equation AU - Shi , Qihong AU - Chang , Suqin JO - Journal of Partial Differential Equations VL - 1 SP - 47 EP - 55 PY - 2018 DA - 2018/07 SN - 31 DO - http://doi.org/10.4208/jpde.v31.n1.4 UR - https://global-sci.org/intro/article_detail/jpde/12511.html KW - Perturbed KZ equation KW - exact solution KW - Hopf equation AB -

This paper is concerned with the exact solutions of Khokhlov-Zabolotskaya (KZ) equation with general perturbation. With the help of appropriate transformations and assumptions, the wave theory of Hopf equation is applied to get partial exact solutions. In addition, some examples and numerical simulations are presented to illustrate our analytical results.

QihongShi & SuqinChang. (2019). Evolution Solutions of Perturbed Khokhlov-Zabolotskaya Equation. Journal of Partial Differential Equations. 31 (1). 47-55. doi:10.4208/jpde.v31.n1.4
Copy to clipboard
The citation has been copied to your clipboard